Pmr

Hello everyone, hope someone out there can help me, I have had Pmr for three years now, and still taking all the usual medication, including prednisolone, I suffer with really bad head sweats, it happens about 4 or five times a day, my head sweats so bad, that it runs down my face, and makes my hair very wet, looks like I have just got out of the shower, has anyone out there got any idea why this happens and what I can do about it, as the doctor doesn't seem to know why it's happening ,,,Thank you,,,Jan

3 Replies

oldestnewest
  • Head sweats are often due to low vit D3. Have you had that tested? Hypos are often low on D3, yet we need it to be able to metabolise thyroid hormone...

  • Thank you for replying, I have just joined, and that was my first post, just realised I followed the wrong group, need the Pmr group which I have just found, thank you anyway and hope you stay well ,,,Jan

  • OK, no problem! :) But low vit D still causes head sweats, whatever groups you're on! lol

You may also like...